# SDR QXEA200602368

- Difficulty date: May 28, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR UNDERFLOOR FUSELAGE FRAME TO SKIN FLANGE CRACKED STA X19, STR 27S (CRACKED AT STRINGER CUTOUT).  MAINTENANCE REPAIRED IAW RD 8/4-53-017 AND NDTM PART 6, 51-00-01.
